# SDR VNAA202011061111

- Difficulty date: November 5, 2020
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 10,630 hours, 9,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE THE RT PACK OVERHEATED AND CAUSED A SMALL AMOUNT OF SMOKE IN THE CABIN.  PASSENGERS WERE DEPLANED WITH NO ISSUES VIA THE JETBRIDGE THAT WAS STILL ATTACHED.  THE RIGHT HAND PACK WAS TURNED OFF AND RECIRCULATION FANS BROKE UP ANY SMOKE QUICKLY.  THE RT PACK WAS DEFERRED AND THE FLIGHT PUSHED WITH A MINIMAL DELAY.
